# SDR EY2R9601580

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- Propeller: Mcauly D3A34C402
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C5264
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CYLINDER DAMAGED
